9 doctors weighed in:

Can chemotherapy cause left bundle branch block?

9 doctors weighed in
Dr. Devon Webster
Internal Medicine - Oncology
6 doctors agree

In brief: Sometimes

A left bundle branch block is a finding on an EKG ( the electrical tracing of your heart.
) it shows that something has altered the way your heart conducts electrical impulses. Chemotherapy can do it, but so can heart disease. Your doctor should rule out other causes for a left bundle branch block before assuming chemotherapy is the cause.

In brief: Sometimes

A left bundle branch block is a finding on an EKG ( the electrical tracing of your heart.
) it shows that something has altered the way your heart conducts electrical impulses. Chemotherapy can do it, but so can heart disease. Your doctor should rule out other causes for a left bundle branch block before assuming chemotherapy is the cause.
Dr. Devon Webster
Dr. Devon Webster
Thank
Dr. John Geisler
Gynecology - Oncology
1 doctor agrees

In brief: Chemo

Many chemotherapies can cause heart problems (ie, adriamycin (doxorubicin) - heart muscle problems; Paclitaxel - very fast heart rate or arrhythmia).
Lbbb is not a common side effect but it is possible.

In brief: Chemo

Many chemotherapies can cause heart problems (ie, adriamycin (doxorubicin) - heart muscle problems; Paclitaxel - very fast heart rate or arrhythmia).
Lbbb is not a common side effect but it is possible.
Dr. John Geisler
Dr. John Geisler
Thank
Read more answers from doctors